Equivariant cohomology, syzygies and orbit structure

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

ALLDAY, Christopher, Matthias FRANZ, Volker PUPPE, 2014. Equivariant cohomology, syzygies and orbit structure. In: Transactions of the American Mathematical Society. 366(12), pp. 6567-6589. ISSN 0002-9947. eISSN 1088-6850

@article{Allday2014Equiv-30191, title={Equivariant cohomology, syzygies and orbit structure}, year={2014}, doi={10.1090/S0002-9947-2014-06165-5}, number={12}, volume={366}, issn={0002-9947}, journal={Transactions of the American Mathematical Society}, pages={6567--6589}, author={Allday, Christopher and Franz, Matthias and Puppe, Volker} }

Equivariant cohomology, syzygies and orbit structure Franz, Matthias Let X be a ``nice'' space with an action of a torus T. We consider the Atiyah-Bredon sequence of equivariant cohomology modules arising from the filtration of X by orbit dimension. We show that a front piece of this sequence is exact if and only if the H*(BT)-module H<sub>T</sub>*(X) is a certain syzygy. Moreover, we express the cohomology of that sequence as an Ext module involving a suitably defined equivariant homology of X.<br />One consequence is that the GKM method for computing equivariant cohomology applies to a Poincaré duality space if and only if the equivariant Poincaré pairing is perfect. Puppe, Volker Puppe, Volker Allday, Christopher Allday, Christopher 2014 Franz, Matthias 2015-03-11T09:19:54Z 2015-03-11T09:19:54Z eng

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto